# SDR A6WA201140731

- Difficulty date: July 3, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,369 hours, 17,554 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER L/E IS CHAFED.  BLENDED OUT CHAFING DAMAGE ON RT AILERON UPPER L/E AND RESTORED TO ORIGINAL FINISH IAW REO 601R-57-60-013.
